Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Diarrhea and oral thrush
Aug 7, 2001

Dear Expert

I am trying to understand what causes diarrhea in HIV positive patients?

Is there any link between oral thrush and diarrhea? Wondering whether control of thrush solve diarrhea problems..

I am currently living in Canada.

Thanks a lot.

Response from Dr. Fisher

I don't think there is a direct connection between thrush and diarrhea. However if you have thrush you may have a low CD4 count (under 200). And if so you might have an infection in your GI tract that is causing diarrhea. And sometimes these infections occur even in people with CD4 over 200. So get checked! Have your doctor order a stool culture and several smears for parasites. AF AF



Previous
Re: Happy About Facial Wasting Treatment
Next
need help, just infected

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement